N-dimensional measures of dependence.

Título inglés N-dimensional measures of dependence.
Título español Medidas n-dimensionales de dependencia.
Autor/es Wolff, Edward F.
Organización Dep. Math. Beaver Coll., Glenside (Pennsylvania), Estados Unidos
Revista 0210-7821
Publicación 1980, 4 (3): 175-188, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In recent joint papers with B. Schweizer, we used the notion of a copula to introduce a family of symmetric, nonparametric measures of dependence of two random variables. Here, we present n-dimensional extensions of these measures and of Spearman's ro. We study them vis-a-vis appropriate higher dimensional analogues of Rényi's axioms for measures of dependence, determine relations among them, and in some cases establish reduction formulae for their computation.
Clasificación UNESCO 120911
Palabras clave español Dependencia ; Función cópula ; Estocástica ; Multidimensional ; Medidas ; Variables aleatorias
Código MathReviews MR0611502
Código Z-Math Zbl 0482.62048
Icono pdf Acceso al artículo completo